# SDR R61A201902221182

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 30,782 hours, 23,720 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA HAS DIFFICULTY DISARMING R1 DOOR. CLEANED AND LUBED R1 ARM AND DISARM LEVER IAW CMM 52-41-22.
